# SDR FDEA201112215412

- Difficulty date: December 21, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 25,843 hours, 13,592 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Part number: A5461102400500
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON TO WING LOWER ATTACH FITTING AT RIB NR 18 HAS 4 SQ IN OF   CORROSION AT INNER RACE.  R & R RIB 18 FITTING ON NR 2 PYLON IAW AMM 54-51-75-04-02.
